Welcome to the International Emetophobia Society | The Web's Largest Meeting Place for People With Emetophobia.
emetophobiaeraser 468x60
Results 1 to 4 of 4

Thread: OT Itchy rash

  1. #1
    Join Date
    Jan 2006
    Location
    United States
    Posts
    368

    Default

    This is WAY off topic, but I have this horrible Itchy rash- ugh! I finally
    went to the doctor today and he prescribed a mega pack of prednisolone
    steroids. If I'm not mistaking isn't this the stuff that makes you gain
    weight and water like crazy? Every time I see someone on TV who is
    hugely bloated (Jerry Lewis, Tanya Harding), they say they have been on
    prednisolone. Anyone have any experience taking this? It has a warning
    about weight gain on the package. I'm not worried about my figure, but I
    don't want to gain 50 pounds over night either! Should I ask for
    something else? I haven't taken it yet.... Anyone???

    Lisa

  2. #2
    Join Date
    May 2004
    Location
    Guernsey
    Posts
    957

    Default



    I'm sorry you have a nasty rash. Are you on any form of anti-depressant for you emet? If not you might be able to take an antihistamine which may ease you rash. At the same time I'm sure your dr knows the right thing to give you. How long do you have to take the streroids? Surely the main thing is to ease the rash and itchiness. If you gain a little weight it should disappear when you stop taking the seroids. If you aren;t sure try looking it up on the web - there maybe some advice or general point about it on there that will help.


    Whatever you decide (to take the steroids or not) I hope your rash clears up soon [img]smileys/smilies_01.gif[/img]
    <font face=\"Arial, Helvetica, sans-serif\">Reach for the moon - even if you miss you\'ll be amongst the stars...</font>

  3. #3
    Join Date
    Jul 2005
    Location
    United States
    Posts
    90

    Default

    Side effects generally depend on dosage and duration of therapy. I can
    take 60-30mg (tapered over time) for more than a month and have no
    problems. Weight gain and stuff are more common with longterm use.



    Hope your rash clears up-- I know how frustrating it can be. Slay the eczema beast.



  4. #4
    Join Date
    Jan 2006
    Location
    United States
    Posts
    368

    Default

    I'm not on any other meds- thanks for the input!

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

emetophobiaeraser 728x90